# SDR SWAA2023110315806

- Difficulty date: October 29, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1190 EMERGENCY EXIT LIGHT INDICATOR LH AFT GALLEY NOT FOUND.<[01] REPLACED AND PERFORMED GOOD INSTALLATION CHECK FOR L1190 EMERGENCY EXIT LIGHT INDICATOR LH AFT GALLEY PER AMM 33-51-01-960-802.;[02] VERIFIED. VERIFIED MEASUREMENTS.
